RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yattselev, Maxim

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 2

Number of views:
This page:314
Abstract pages:1378
Full texts:256
References:163
PhD (2007)
Phone: +7 (317) 278 96 46
E-mail:
Website: http://math.iupui.edu/~maxyatts
Keywords: Non-Hermitian orthogonal polynomials, meromorphic and Pade approximants.
UDC: 517.53

Subject:

Non-Hermitian orthogonal polynomials, meromorphic and Pade approximants.

   
Main publications:
  1. P. Bleher, A. Deaño, M. Yattselev, “Topological expansion in the complex cubic log–gas model. One–cut case”, J. Statist. Phys., 166:3–4 (2017), 784–827
  2. A.I. Aptekarev, W. Van Assche, M. Yattselev, “Hermite-Padé approximants for a pair of Cauchy transforms with overlapping symmetric supports”, Comm. Pure Appl. Math., 70:3 (2017), 444–510
  3. A.I. Aptekarev, M. Yattselev, “Padé approximants for functions with branch points — strong asymptotics of Nuttall-Stahl polynomials”, Acta Math., 215:2 (2015), 217–280
  4. C.D. Sinclair, M. Yattselev, “Root statistics of random polynomials with bounded Mahler measure”, Adv. Math., 272 (2015), 124–199
  5. L. Baratchart, H. Stahl, M. Yattselev, “Weighted extremal domains and best rational approximation”, Adv. Math., 229 (2012), 357–407

http://www.mathnet.ru/eng/person29963
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/789878

Publications in Math-Net.Ru
2018
1. A. I. Aptekarev, S. A. Denisov, M. L. Yattselev, “Selfadjoint Jacobi matrices on graphs and multiple orthogonal polynomials”, Keldysh Institute preprints, 2018, 003, 27 pp.  mathnet  elib
2017
2. Alexander I. Aptekarev, Walter Van Assche, Maxim L. Yattselev, “Hermite–Padé approximants for a pair of Cauchy transforms with overlapping symmetric supports”, Commun. Pure Appl. Math., 70:3 (2017),  444–510  mathnet  mathscinet  zmath  isi  scopus
3. A. I. Aptekarev, A. I. Bogolyubskii, M. Yattselev, “Convergence of ray sequences of Frobenius-Padé approximants”, Mat. Sb., 208:3 (2017),  4–27  mathnet  mathscinet  elib; Sb. Math., 208:3 (2017), 313–334  isi  scopus
2016
4. A. I. Aptekarev, M. L. Yattselev, “Approximations of algebraic functions by rational ones — functional analogues of diophantine approximants”, Keldysh Institute preprints, 2016, 084, 24 pp.  mathnet
2015
5. A. I. Aptekarev, S. A. Denisov, M. Yattselev, “Completely integrable on $\mathbb{Z}_+^d$ potentials for electromagnetic Schrodinger operator: rays asymptotics and scattering problem”, Keldysh Institute preprints, 2015, 088, 20 pp.  mathnet
6. A. I. Aptekarev, D. N. Tulyakov, M. Yattselev, “On the Parametrization of a Certain Algebraic Curve of Genus 2”, Mat. Zametki, 98:5 (2015),  782–785  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 843–846  isi  scopus
2009
7. L. Baratchart, M. L. Yattselev, “Meromorphic approximants to complex Cauchy transforms with polar singularities”, Mat. Sb., 200:9 (2009),  3–40  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1261–1297  isi  scopus

Presentations in Math-Net.Ru
1. Hermite–Padé approximants for a pair of Cauchy transforms with overlapping symmetric supports
M. Yattselev
International conference «Selected topics of function theory» dedicated to the 70th anniversary of Eugenie M. Nikishin
September 14, 2015 14:20   
2. Nuttall's theorem with analytic weights on algebraic S-contours
M. Yattselev
Memorial conference dedicated to the memory of academician Andrei Aleksandrovich Gonchar
November 25, 2013 18:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020